Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 55 Number 1 (Mar 2012)

Looking for a printed back issue?
  On a Local Theory of Asymptotic Integration for Nonlinear Differential Equations
Agarwal, Ravi P.; Mustafa, Octavian G.
15   Browder's Convergence for One-Parameter Nonexpansive Semigroups
Akiyama, Shigeki; Suzuki, Tomonari
26   A Mahler Measure of a $K3$ Surface Expressed as a Dirichlet $L$-Series
Bertin, Marie José
38   Endomorphisms of Two Dimensional Jacobians and Related Finite Algebras
Butske, William
48   Freyd's Generating Hypothesis for Groups with Periodic Cohomology
Chebolu, Sunil K.; Christensen, J. Daniel; Mináč, Ján
60   Extension of Some Theorems of W. Schwarz
Coons, Michael
67   An $E_8$ Correspondence for Multiplicative Eta-Products
Cummins, C. J.; Duncan, J. F.
73   Classification of Inductive Limits of Outer Actions of ${\mathbb R}$ on Approximate Circle Algebras
Dean, Andrew J.
81   Cofiniteness of Generalized Local Cohomology Modules for One-Dimensional Ideals
Divaani-Aazar, Kamran; Hajikarimi, Alireza
88   Inequalities for Eigenvalues of a General Clamped Plate Problem
Ghanbari, K.; Shekarbeigi, B.
98   Similarity and Coincidence Isometries for Modules
Glied, Svenja
108   On Segre Forms of Positive Vector Bundles
Guler, Dincer
114   On Characterizations of Real Hypersurfaces in a Complex Space Form with $\eta$-Parallel Shape Operator
Kon, S. H.; Loo, Tee-How
127   Characterizations of Three Classes of Zero-Divisor Graphs
LaGrange, John D.
138   Projectively Flat Fourth Root Finsler Metrics
Li, Benling; Shen, Zhongmin
146   A Characterization of Bergman Spaces on the Unit Ball of ${\mathbb C}^n$. II
Li, Songxiao; Wulan, Hasi; Zhu, Kehe
153   Artinianness of Certain Graded Local Cohomology Modules
Mafi, Amir; Saremi, Hero
157   Subdivisions of Simplicial Complexes Preserving the Metric Topology
Mine, Kotaro; Sakai, Katsuro
164   Involutions Fixing $F^n \cup \{\text{Indecomposable}\}$
Pergher, Pedro L. Q.
172   Hausdorff Prime Matrices
Rhoades, B. E.
176   Linear Dispersive Decay Estimates for the 3+1 Dimensional Water Wave Equation with Surface Tension
Spirn, Daniel; Wright, J. Douglas
188   Yet Another Solution to the Burnside Problem for Matrix Semigroups
Steinberg, Benjamin
193   Rational Points in Arithmetic Progressions on $y^2=x^n+k$
Ulas, Maciej
208   Abelian Gradings on Upper Block Triangular Matrices
Valenti, Angela; Zaicev, Mikhail
214   Positive Solutions of Impulsive Dynamic System on Time Scales
Wang, Da-Bin

© Canadian Mathematical Society, 2017 :